Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 22, Pages 3587-3598
http://dx.doi.org/10.1155/IJMMS.2005.3587

Meromorphic functions sharing one value

Department of Mathematics, Kalyani Government Engineering College, West Bengal 741235, India

Received 13 April 2005; Revised 10 October 2005

Copyright © 2005 Abhijit Banerjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [37 citations]

The following is the list of published articles that have cited the current article.

  • Abhijit Banerjee, “Weighted sharing of a small function by a meromorphic function and its derivative,” Computers & Mathematics with Applications, vol. 53, no. 11, pp. 1750–1761, 2007. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, “On Uniqueness Of Meromorphic Functions When Two Differential Monomials Share One Value,” Bulletin of the Korean Mathematical Society, vol. 44, no. 4, pp. 607–622, 2007. View at Publisher · View at Google Scholar
  • Songmin Wang, and Zongsheng Gao, “Meromorphic Functions Sharing a Small Function,” Abstract and Applied Analysis, vol. 2007, pp. 1–6, 2007. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, “On the uniqueness of meromorphic functions that share two sets,” Georgian Mathematical Journal, vol. 15, no. 1, pp. 21–38, 2008. View at Publisher · View at Google Scholar
  • Chao Meng, “Uniqueness for meromorphic functions concerning differential polynomials,” Georgian Mathematical Journal, vol. 15, no. 4, pp. 731–738, 2008. View at Publisher · View at Google Scholar
  • Pei-Chu Hu, and Chao Meng, “Entire functions and their derivatives share two finite sets,” Kyungpook Mathematical Journal, vol. 49, no. 3, pp. 473–481, 2009. View at Publisher · View at Google Scholar
  • Hong-Yan Xu, Cai-Feng Yi, and Ting-Bin Cao, “Uniqueness of meromorphic functions and differential polynomials sharing one value with finite weight,” Annales Polonici Mathematici, vol. 95, no. 1, pp. 51–66, 2009. View at Publisher · View at Google Scholar
  • Xiuqing Lin, and Weichuan Lin, “Uniqueness of entire functions sharing one value,” Acta Mathematica Scientia, vol. 31, no. 3, pp. 1062–1076, 2011. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, and Pranab Bhattacharjee, “A uniqueness result related to certain non-linear differential polynomials sharing the same 1-points,” Mathematica Slovaca, vol. 61, no. 2, pp. 181–196, 2011. View at Publisher · View at Google Scholar
  • Chun Wu, Chunlai Mu, and Jiangtao Li, “Uniqueness of meromorphic functions concerning differential polynomials share one value,” Journal Of Inequalities And Applications, 2011. View at Publisher · View at Google Scholar
  • Pulak Sahoo, “Uniqueness and weighted sharing of meromorphic functions,” Annales Polonici Mathematici, vol. 100, no. 2, pp. 127–145, 2011. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, “Uniqueness of certain non-linear differential polynomials sharing 1-points,” Kyungpook Mathematical Journal, vol. 51, no. 1, pp. 43–58, 2011. View at Publisher · View at Google Scholar
  • Xiaobin Zhang, “Value sharing of meromorphic functions and some questions of Dyavanal,” Frontiers of Mathematics in China, vol. 7, no. 1, pp. 161–176, 2012. View at Publisher · View at Google Scholar
  • Chun Wu, and Jiangtao Li, “Uniqueness of Meromorphic Functions Sharing a Value,” Vietnam Journal of Mathematics, 2013. View at Publisher · View at Google Scholar
  • Pulak Sahoo, “Meromorphic Functions Sharing a Nonzero Polynomial IM,” Kyungpook mathematical journal, vol. 53, no. 2, pp. 191–205, 2013. View at Publisher · View at Google Scholar
  • Pulak Sahoo, and Sajahan Seikh, “Meromorphic functions whose certain differential polynomials share a small function with finite weight,” Analysis, vol. 33, no. 2, pp. 143–158, 2013. View at Publisher · View at Google Scholar
  • Pulak Sahoo, and Sajahan Seikh, “Uniqueness of meromorphic functions sharing a nonzero polynomial with finite weight,” Lobachevskii Journal of Mathematics, vol. 34, no. 1, pp. 106–115, 2013. View at Publisher · View at Google Scholar
  • Chun Wu, “Uniqueness of Entire Functions concerning Difference Operator,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, and Sujoy Majumder, “Non-linear differential polynomials sharing small function with finite weight,” Arabian Journal of Mathematics, 2014. View at Publisher · View at Google Scholar
  • Sever S. Dragomir, “Some inequalities of Furuta's type for functions of operators defined by power series,” Acta Universitatis Sapientiae, Mathematica, vol. 6, no. 2, 2014. View at Publisher · View at Google Scholar
  • Xinhua Shi, “Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM,” Advances in Pure Mathematics, vol. 04, no. 02, pp. 35–41, 2014. View at Publisher · View at Google Scholar
  • Pulak Sahoo, and Biswajit Saha, “Weighted sharing and uniqueness of meromorphic functions with regard to multiplicity,” Tamkang Journal of Mathematics, vol. 45, no. 2, pp. 165–177, 2014. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, and Pulak Sahoo, “Certain Nonlinear Differential Polynomials Sharing a Nonzero Polynomial with Finite Weight,” Kyungpook mathematical journal, vol. 55, no. 3, pp. 653–666, 2015. View at Publisher · View at Google Scholar
  • Pulak Sahoo, and Biswajit Saha, “Nonlinear Differential Polynomials Sharing Certain Value or Fixed Point,” Vietnam Journal of Mathematics, 2015. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, “Further investigations on a question of C. C. Yang,” Bollettino dell'Unione Matematica Italiana, 2015. View at Publisher · View at Google Scholar
  • Ch. Wu, “Value-Sharing and Uniqueness of Entire Functions,” Ukrainian Mathematical Journal, 2015. View at Publisher · View at Google Scholar
  • Pulak Sahoo, and Biswajit Saha, “Uniqueness of Meromorphic Functions Whose Certain Differential Polynomials Share a Small Function,” Acta Mathematica Vietnamica, 2015. View at Publisher · View at Google Scholar
  • Renukadevi S. Dyavanal, and Ashwini M. Hattikal, “Weighted sharing of uniqueness of difference polynomials of meromorphic functions,” Far East Journal of Mathematical Sciences, vol. 98, no. 3, pp. 293–313, 2015. View at Publisher · View at Google Scholar
  • Sujoy Majumder, “Nonlinear differential monomials sharing two values,” Mathematica Bohemica, vol. 141, no. 3, pp. 339–361, 2016. View at Publisher · View at Google Scholar
  • Pulak Sahoo, and Sajahan Seikh, “Uniqueness Of Meromorphic Functions And Nonlinear Differential Polynomials Sharing A Nonzero Polynomial,” Mathematica Slovaca, vol. 66, no. 1, pp. 159–168, 2016. View at Publisher · View at Google Scholar
  • Abhijit Banerjee, and Sujoy Majumder, “On certain non-linear differential polynomial sharing a non-zero polynomial,” Boletín de la Sociedad Matemática Mexicana, 2016. View at Publisher · View at Google Scholar
  • S. Majumder, “On an Open Problem of Xiao-Bin Zhang and Jun-Feng Xu,” Demonstratio Mathematica, vol. 49, no. 2, 2016. View at Publisher · View at Google Scholar
  • Molla Basir Ahamed, and Abhijit Banerjee, “Nonlinear differential polynomials sharing a non-zero polynomial with finite weight,” Mathematica Bohemica, vol. 141, no. 1, pp. 13–36, 2016. View at Publisher · View at Google Scholar
  • Kalyani Pulak Sahoo, “Uniqueness and differential polynomials of meromorphic functions sharing a nonzero polynomial,” Mathematica Bohemica, vol. 141, no. 3, pp. 297–313, 2016. View at Publisher · View at Google Scholar
  • Kuldeep Singh Charak, and Banarsi Lal, “Uniqueness of p(f) and P[f],” Turkish Journal of Mathematics, vol. 40, no. 3, pp. 569–581, 2016. View at Publisher · View at Google Scholar
  • Waghamore P. Harina, and S. Rajeshwari, “Non-Linear Differential Polynomials Sharing Small Function with Finite Weight,” Fasciculi Mathematici, vol. 58, no. 58, 2017. View at Publisher · View at Google Scholar
  • Sujoy Majumder, and Rajib Mandal, “On the uniqueness of certain type of differential-difference polynomials sharing a polynomial,” Advances in Pure and Applied Mathematics, vol. 8, no. 3, pp. 175–195, 2017. View at Publisher · View at Google Scholar